# SDR VNAA202502110001

- Difficulty date: January 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: PL6905741464
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE009ALDS': 690-57-41-353-PERM REPAIR - ELONGATED HOLE ON LH INBOARD FIXED L/E MACHINED RIB AT SLAT STA. 57.16 THE SUBJECT  CONDITION IS STRUCTURALLY ACCEPTABLE FOR 5800 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV "- -" PROVIDED THE FOLLOWING CONDITIONS ARE MET:  LH INBOARD FIXED L/E MACHINED RIB AT SLAT STA. 57.16 WAS REPAIRED PER REO 690-57-41-464.REV.- -
